7 doctors weighed in:

After I stop taking lexapro, (escitalopram) how long will it take before the sexual side effects go away?

7 doctors weighed in
Dr. Neil Liebowitz
Psychiatry
2 doctors agree

In brief: Almost immedicately

The side effect is dose related and improves as soon as the blood levels drop which could be the next day.
Of course over time if the depession returns your libido could plummit.

In brief: Almost immedicately

The side effect is dose related and improves as soon as the blood levels drop which could be the next day.
Of course over time if the depession returns your libido could plummit.
Dr. Neil Liebowitz
Dr. Neil Liebowitz
Thank
Dr. Leonard Raucher
Family Medicine
2 doctors agree

In brief: 3-4 weeks

It usually takes a few weeks for the side effect to completely disappear.

In brief: 3-4 weeks

It usually takes a few weeks for the side effect to completely disappear.
Dr. Leonard Raucher
Dr. Leonard Raucher
Thank
Dr. Bassam Amawi
Psychiatry
1 doctor agrees

In brief: Sexual side effect?

U. Don't need to stop Lexapro (escitalopram) to reduce sexual side effect.
?f u know when u will have sex u can stop the medication one day before that.

In brief: Sexual side effect?

U. Don't need to stop Lexapro (escitalopram) to reduce sexual side effect.
?f u know when u will have sex u can stop the medication one day before that.
Dr. Bassam Amawi
Dr. Bassam Amawi
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors